Existence, uniqueness and convergence of successive approximations for differential equations of neutral type with lag
Differencialʹnye uravneniâ, Tome 9 (1973) no. 9, pp. 1583-1592
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_9_a3,
author = {M. E. Drakhlin and T. K. Plyshevskaya},
title = {Existence, uniqueness and convergence of successive approximations for differential equations of neutral type with lag},
journal = {Differencialʹnye uravneni\^a},
pages = {1583--1592},
year = {1973},
volume = {9},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_9_a3/}
}
TY - JOUR AU - M. E. Drakhlin AU - T. K. Plyshevskaya TI - Existence, uniqueness and convergence of successive approximations for differential equations of neutral type with lag JO - Differencialʹnye uravneniâ PY - 1973 SP - 1583 EP - 1592 VL - 9 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1973_9_9_a3/ LA - ru ID - DE_1973_9_9_a3 ER -
%0 Journal Article %A M. E. Drakhlin %A T. K. Plyshevskaya %T Existence, uniqueness and convergence of successive approximations for differential equations of neutral type with lag %J Differencialʹnye uravneniâ %D 1973 %P 1583-1592 %V 9 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1973_9_9_a3/ %G ru %F DE_1973_9_9_a3
M. E. Drakhlin; T. K. Plyshevskaya. Existence, uniqueness and convergence of successive approximations for differential equations of neutral type with lag. Differencialʹnye uravneniâ, Tome 9 (1973) no. 9, pp. 1583-1592. http://geodesic.mathdoc.fr/item/DE_1973_9_9_a3/